Bulletin of the American Mathematical Society

Report on the groups of an infinite order

G. A. Miller

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 7, Number 3 (1900), 121-130.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183416466

Mathematical Reviews number (MathSciNet)
MR1557763

Zentralblatt MATH identifier
31.0039.02

Citation

Miller, G. A. Report on the groups of an infinite order. Bull. Amer. Math. Soc. 7 (1900), no. 3, 121--130. https://projecteuclid.org/euclid.bams/1183416466


Export citation